# SDR UALA2012071603817

- Difficulty date: July 15, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,408 hours, 13,208 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1329  S39l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1329, STR 39L - 39R SHEAR TIE CORRODED.  REMOVED SHEAR TIE AND BRACKETS PER SRM.  REMOVED CORROSION PER SRM.  ORIGINAL MATERIAL THICKNESS 0.050', MATERIAL LOSS 0.003' LEAVING 0.047' MATERIAL LEFT, WITHIN LIMITS PER 53-00-07.  REINSTALLED SHEAR TIE AND BRACKETS PER SRM.
